# SDR ASAA0956259

- Difficulty date: July 23, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 9,336 hours, 2,753 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 10219
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 9,336 hours, 2,753 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG START VALVE WILL NOT CUT OUT UNTIL 59 PERCENT OF N2.  ATTEMPTED START 3 TIMES WITH SIMILAR RESULTS.  CONFIRMED DEFECT REPLACED NR 1 ENGINE START VALVE IAW MM 80 11 00 400 801, OPS CHECKED IAW MM 80 11 00 730 801, ALL GROUND VERIFICATION TESTS PASS.
